EconPapers    
Economics at your fingertips  
 

Rationalizability of One-to-One Matchings with Externalities

Ayşe Mumcu and Ismail Saglam

No 807, Working Papers from TOBB University of Economics and Technology, Department of Economics

Date: 2008-07
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://ikt.web.etu.edu.tr/RePEc/pdf/0807.pdf First version (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to ikt.web.etu.edu.tr:80 (No such host is known. )

Related works:
Journal Article: Rationalizability of one-to-one matchings with externalities (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tob:wpaper:0807

Access Statistics for this paper

More papers in Working Papers from TOBB University of Economics and Technology, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Ismail Saglam ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-22
Handle: RePEc:tob:wpaper:0807